# SDR UALA2009051801406

- Difficulty date: May 17, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,497 hours, 6,973 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 642
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, LEFT EDP LIGHT AND EICAS ILLUMINATED SEVERAL TIMES.  FIRST OCCURRENCE INCLUDED AURAL WARNING AND MAINTENANCE PAGE AUTO RECORDED LEFT SYS PRESSURE OF 470 PSI.   REPLACED LEFT ENG DRIVEN HYD PUMP.  ALSO REPLACED K131 L PRESS SENSE RLY AND HYD SYS L PRES DLY MOD M921.  PERFORMED OPERATIONAL TEST.  OPERATED WITHIN NORMAL LIMITS.
